# SDR DALA2020080532717

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,602 hours, 21,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND CABIN EMERGENCY LIGHTS M10568 INOPERATIVE. CORRECTIVE ACTION. REPLACED BATTERY.   SYSTEM OPERATION IS NORMAL.
